| Model Number |
30001000301110012 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged while attempting to monitor a 67-year-old male patient, the device inappropriately shut down.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.This is the first of a similar report.The second reported on medwatch 1220908-2026-02913.
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.